Works matching DE "CLASS groups (Mathematics)"
Results: 224
Reducibility of Quantum Representations of Mapping Class Groups.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 215, doi. 10.1007/s11005-009-0367-7
- By:
- Publication type:
- Article
Left, right, and inner socles of associative systems.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 3, p. 177, doi. 10.1023/B:AMHU.0000028407.60750.64
- By:
- Publication type:
- Article
Sub-Ramsey Numbers for Arithmetic Progressions.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 297, doi. 10.1007/s00373-006-0663-2
- By:
- Publication type:
- Article
2-Cohomologies of the groups SL( n, q).
- Published in:
- Algebra & Logic, 2008, v. 47, n. 6, p. 384, doi. 10.1007/s10469-008-9034-9
- By:
- Publication type:
- Article
ZESPOŁOWOŚĆ STUDENTÓW JAKO DOBRO WSPÓLNE. REFLEKSJE NA MARGINESIE PRACY DYDAKTYCZNEJ.
- Published in:
- Adult Education Discourses / Dyskursy Młodych Andragogów, 2019, n. 20, p. 221, doi. 10.34768/dma.vi20.21
- By:
- Publication type:
- Article
Units and 2-class field towers of some multiquadratic number fields.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1466, doi. 10.3906/mat-2003-117
- By:
- Publication type:
- Article
3-Class groups of cubic cyclic function fields.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2607, doi. 10.3906/mat-1710-30
- By:
- Publication type:
- Article
A note on the generalized Matsumoto relation.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 524, doi. 10.3906/mat-1512-87
- By:
- Publication type:
- Article
Modules With Unique Closure Relative to a Torsion Theory II.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 111, doi. 10.3906/mat-0712-16
- By:
- Publication type:
- Article
On cofinite subgroups of mapping class groups.
- Published in:
- Turkish Journal of Mathematics, 2003, v. 27, n. 1, p. 115
- By:
- Publication type:
- Article
STEINHAUS PROPERTY FOR PRODUCTS OF IDEALS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 197
- By:
- Publication type:
- Article
Class number divisibility for imaginary quadratic fields.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 1, p. 1, doi. 10.1007/s40993-020-0188-4
- By:
- Publication type:
- Article
Average bounds for the ℓ-torsion in class groups of cyclic extensions.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0127-9
- By:
- Publication type:
- Article
Cohen-Lenstra heuristics and random matrix theory over finite fields.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 4, p. 619, doi. 10.1515/jgt-2014-0005
- By:
- Publication type:
- Article
Small index subgroups of the mapping class group.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 4, p. 613, doi. 10.1515/JGT.2010.011
- By:
- Publication type:
- Article
The structure of Bell groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 1, p. 117, doi. 10.1515/JGT.2006.007
- By:
- Publication type:
- Article
Finitary and Artinian-finitary groups over commutative rings.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 2, p. 243, doi. 10.1515/jgth.2004.006
- By:
- Publication type:
- Article
SUMS OF DISTINCT INTEGRAL SQUARES IN , AND.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 1, p. 1, doi. 10.1017/S0004972711002607
- By:
- Publication type:
- Article
The Rabinowitsch-Mollin-Williams Theorem Revisited.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/819068
- By:
- Publication type:
- Article
Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/835605
- By:
- Publication type:
- Article
The Theory of Boolean Algebras With Q<sub>0</sub> and Quantification Over Ideals.
- Published in:
- Mathematical Logic Quarterly, 1986, v. 32, n. 10-12, p. 189, doi. 10.1002/malq.19860321005
- By:
- Publication type:
- Article
Outer automorphism groups of equivalence relations for mapping class group actions.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 3, p. 622, doi. 10.1112/jlms/jdn042
- Publication type:
- Article
The asymptotic dimension of a curve graph is finite.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 1, p. 33, doi. 10.1112/jlms/jdm090
- By:
- Publication type:
- Article
The braid group of Zn.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 293, doi. 10.1112/jlms/jdm049
- Publication type:
- Article
The mapping class group action on the homology of the configuration spaces of surfaces.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 451, doi. 10.1112/jlms/jdm077
- Publication type:
- Article
Classes de Steinitz dextensions quaternioniennes generalisees de degre 4pr.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 331, doi. 10.1112/jlms/jdm053
- By:
- Publication type:
- Article
Slant lightlike submanifolds of indefinite Hermitian manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2008, v. 13, n. 1, p. 107
- By:
- Publication type:
- Article
Measured foliations and mapping class groups of surfaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2008, v. 13, n. 1, p. 93
- By:
- Publication type:
- Article
Correction to: On the rank of the 2-class group of some imaginary biquadratic number fields.
- Published in:
- 2024
- By:
- Publication type:
- Correction Notice
Fields Q(i,2,p1,...,pn) with cyclic 2-class group.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 170, n. 2, p. 499, doi. 10.1007/s10474-023-01365-z
- By:
- Publication type:
- Article
Divisibility of class numbers of imaginary quadratic fields whose discriminant has only three prime factors.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 137, n. 1/2, p. 36, doi. 10.1007/s10474-012-0226-3
- By:
- Publication type:
- Article
Profinite Completions of Burnside-Type Quotients of Surface Groups.
- Published in:
- Communications in Mathematical Physics, 2018, v. 360, n. 3, p. 1061, doi. 10.1007/s00220-018-3126-8
- By:
- Publication type:
- Article
Topological classification of structurally stable 3-diffeomorphisms with two-dimensional basis sets.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 304, doi. 10.1134/S0001434615010344
- By:
- Publication type:
- Article
On graded distributive modules.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 3/4, p. 485, doi. 10.1134/S0001434608030218
- By:
- Publication type:
- Article
Automorphisms of free groups and the mapping class groups of closed compact orientable surfaces.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 147, doi. 10.1134/S0001434607010178
- By:
- Publication type:
- Article
Examples of amalgamated free products and coupling rigidity.
- Published in:
- Ergodic Theory & Dynamical Systems, 2013, v. 33, n. 2, p. 499, doi. 10.1017/S0143385711000964
- By:
- Publication type:
- Article
Rigidity and mapping class group for abstract tiling spaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2011, v. 31, n. 6, p. 1745, doi. 10.1017/S0143385710000696
- By:
- Publication type:
- Article
Uniform convergence in the mapping class group.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 4, p. 1177, doi. 10.1017/S0143385707000818
- By:
- Publication type:
- Article
A primer on mapping class groups.
- Published in:
- 2014
- By:
- Publication type:
- Book Review
Fractional Calculus of a Class of Univalent Functions With Negative Coefficients Defined By Hadamard Product With Rafid -Operator.
- Published in:
- European Journal of Pure & Applied Mathematics, 2011, v. 4, n. 2, p. 162
- By:
- Publication type:
- Article
The ℓ-adic dualizing complex on an excellent surface with rational singularities.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 8, p. 1559, doi. 10.1007/s10114-012-1002-6
- By:
- Publication type:
- Article
Tame kernels of pure cubic fields.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 4, p. 771, doi. 10.1007/s10114-011-0089-5
- By:
- Publication type:
- Article
8-ranks of class groups of quadratic number fields and their densities.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 7, p. 1419, doi. 10.1007/s10114-011-8273-1
- By:
- Publication type:
- Article
Representations of semisimple lattices in mapping class groups.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 31, p. 1677, doi. 10.1155/S1073792803211028
- By:
- Publication type:
- Article
ANTIDISCRIMINATORY ALGORITHMS.
- Published in:
- Alabama Law Review, 2018, v. 70, n. 2, p. 520
- By:
- Publication type:
- Article
A Hidden Group Structure for the Integrals of the Benney System.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2008, v. 15, n. 3, p. 348, doi. 10.2991/jnmp.2008.15.3.7
- By:
- Publication type:
- Article
ANNIHILATORS OF THE CLASS GROUP OF A COMPOSITUM OF QUADRATIC FIELDS.
- Published in:
- Archivum Mathematicum, 2013, v. 49, n. 4, p. 209, doi. 10.5817/AM2013-4-209
- By:
- Publication type:
- Article
Maslov index, lagrangians, mapping class groups and TQFT.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 5, p. 1067, doi. 10.1515/form.2011.143
- By:
- Publication type:
- Article
Coclass of for some fields with 2-class groups of types (2, 2, 2).
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 2, p. -1, doi. 10.1142/S0219498816500274
- By:
- Publication type:
- Article
Torsion in kernels of induced maps on divisor class groups.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 8, p. -1, doi. 10.1142/S0219498815501236
- By:
- Publication type:
- Article